Jump to content

Hi my name is Sergio and I took for 9 years clonopin in Colombia


[Se...]

Recommended Posts

Hello there

 

I am seeking information about my symptoms. I am free of benzos 3 months ago, but my imsomnia it is very hard

I used to take 0.5 mg of clonopin (rivotril) for 2 years and then I increase it to 1 mg for 7 years.

I began to take this drug because of imsomnia after I graduated of University.

 

Now I am taking antidepress drugs and one Z drug (Zopiclona 1 mgr) It hasn´t been useful at all because I feel  worse than at the begining.

 

Sorry for my spelling I am a Spanish Speaker, but I am really struggling with this process.

 

I would be very gratiful if some one share with me more information about how to cope with imsomnia and weakness. Thanks

Link to comment
Share on other sites

Hi Sergio05

 

Congratulations on being benzo free!!

 

Insomnia is pretty common around here, I'm sorry you're having a rough time. Insomnia was really bad for me at 3 months out too, it should get better for you eventually. 3 months out is still relatively early in withdrawal so you may still be having some issues to deal with but it's temporary and hopefully over for you soon.

 

We're here to help and support you, please ask any questions you have.

 

Welcome to BenzoBuddies :) 

Link to comment
Share on other sites

Hola Sergio!

 

Did you know the Z drugs work like benzodiazepines?  I am sure other members more familiar with this will talk to you about the Z drugs.  I play relaxation, guided visualization, and self hypnosis CDs at bed time and they really helped my insomnia.

 

I am sure other members will give you more tips for insomnia as well.  I really just wanted to welcome you, so glad you're here!

Link to comment
Share on other sites

Thank you for Perseverance for your words. I know about Z drugs but I am finishing it. But thank you, I am trying to sleep just for a couple of hours. But the problem is anxiety and I get scare when I go to bed ..........
Link to comment
Share on other sites

×
×
  • Create New...